# SDR ASAA9680045

- Difficulty date: February 7, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N944AS
- Make and model: Doug DC-9-83
- Aircraft serial: 53019
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Mechanism
- Condition: Out Of Adjust
- Location: L1 Door
- Stage of operation: TX
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEA - PRIOR TO DEPARTURE OF FLT NR 524, CREW REPORTED THE L1 DOOR WAS DIFFICULT TO CLOSE.  ADJUSTED DOOR MECHANISM PER MM AND OPERATED NORMALLY.  (M)
